Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Magnesium Scott?

Posted by qbsbrown on August 3, 2009, at 21:13:15

In reply to Re: Question about an AD scott, posted by SLS on August 3, 2009, at 18:27:47

I've read that magnesium is one of the only minerals/vitamins/supplements that might provide some relief, especially muscular.

I was in great shape when i begun this. Now total muscle wastage, muscle spasms, pretty bad stuff.

Does/will magnesium interfere/compete for any of the neurotransmitters?






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673